MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 ADAPTOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4020
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using hemopro2 adaptor, it was noted there was no audible tone when attempting to cut/seal via bisector activation, in addition to an absence of heat delivery despite attempts to activate the harvester.The mechanism was not delivering energy; thus, the team enacted these troubleshooting steps: the power cord (vh-4030) was first replaced, and an attempt was made with the same power supply, adapter, and harvester (issue remained).Then, a new power supply (vh-3010) along with the second power cord was used with the original adapter and evh kit (issue remained).Next, a third power cord was paired with the second power supply, same adapter and evh kit (issue remained).Lastly, the team tried a third power supply, the third power cord, a new evh kit, and a new adapter (vh-4020, first time the adapter was changed out, and it solved the problem).There was no patient harm.Slight procedural delay, approximately 5-10 minutes.
 
Additional Manufacturer Narrative
Tw (b)(4) since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The reported device is an oem device, therefore, a lot history review was not applicable.A lot/serial number was not provided and the specific product a lot/serial number cannot be identified from a ship history, therefore it is impossible to obtain a certificate of conformance.
 
Event or Problem Description
N/a.

Brand Name
HEMOPRO2 ADAPTOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21445661
Report Number2242352-2025-0000192
Device Sequence Number20663012
Product Code GEI
UDI-Device Identifier00607567700918
UDI-Public(01)00607567700918
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4020
Device Catalogue NumberVH-4020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3 POWER CORDS, 3 GENERATORS, ADAPTOR; NO
Patient Age83 YR
Patient SexFemale
Patient Weight78 KG